# SDR 9504221144

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46753
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC INSPECTION, A CRACK WAS FOUND ON THE LEFT AND RIGHT SIDE FUEL TANK BULKHEAD TEE AT FS 1159, X = 50.  REMOVED CORROSION AND INSTALLED REPAIR ANGLES PER EA 11-97796.
